I can’t tell you how much taking Wellbutrin has made a difference.
I don’t feel depressed,
I don’t dread the day,
Some of my OCD tendencies are getting better,
I’m eating less,
Generally, I just feel better.
However, I’ve also been having some intense voices and started hallucinating a little.
That’s not super common for me, up until I started taking Wellbutrin.
I’ve always had voices and hallucinations but these have no warning, are super scary and loud, very aggressive.
I’m hesitant to tell my doctor because I’m afraid he’ll take me off the Wellbutrin,
Which is helping so, so much.
I’m wondering if I should just live with this,
Less depressed, more voices/hallucinations.
Seems livable right now, but I don’t want it to get worse.
I’m also under a lot of stress, that could be causing the increase in symptoms.
I don’t know.
What do you think?
as long as things don’t get worse it’s ok… but over time your symptoms could get worse also… you can hold it away from the pdoc for now but if things get worse i would tell him/her for sure.
Getting more hallucinations could be a sign of a coming relapse huh… so keep an eye on it as long as you still recognize the problem.
It’s probably the wellbutrin.
I’d still tell your doctor. You could tell him what you’ve told us , i.e. it’s making a positive difference.
Is it possible to use a lower dose maybe?
Heya Mr. Gabel.
Wellbutrin amped my positives up. Fast, and a lot. Ended up sitting in the back yard naked going after hallucinations of bunnies. Thought I had to nuke the sun to save humanity.
Went away after I got off it.
Might not be the right med for you. I’d bring it up with your prescriber.
Sending good vibes!
The lower dose didn’t do anything.
After upping the dose to 300mg,
A couple days later, I felt great.
Then about another day later I noticed the increase in other symptoms.
Right now I’m thinking it’s a fair trade.
Which is more than I could say before.
Wellbutrin was similar for me. Felt like a miracle…right up until the positives started making me suicidal. My doc took me off it right away.
Wellbutrin increased my paranoia and irritability.
I’m interested in this because I just started it. Hoping you don’t get worse, and that it’s just the stress.
I’d tell your doctor @anon54386108
Things can get a lot worse, then what?
I’m really stress sensitive, so I’m hoping that it’s just that.
We have two trips planned for next month, we’re not prepared for either.
And I freaking hate trips.
I have my husband to keep me in check, if I start acting weird, he’ll let me know.
I’ve already told him about the increase in positive symptoms.
My pdoc appointment isn’t until Friday,
I’ll see how my week is and decide if I want to tell him then.
I just feel so relieved to not be depressed that it’s a tough call.
ah yea you could hold on till then and if things get worse then tell your pdoc for sure.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.